# SDR DJFA2010036

- Difficulty date: November 27, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N443LX
- Make and model: Beech 400A
- Aircraft serial: RK237
- Aircraft time: 9,104 hours, 7,507 cycles
- Engine: Pwa JT15D5
- System (JASC): 3197 · Instrument System Wiring
- Part: Power Supply
- Part number: 86611
- Part serial: 1967
- Condition: Failed
- Location: Instrument Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED, DUE TO SMOKE SMELL IN COCKPIT.  EMERGENCY WAS DECLARED.  MX EVALUATED AND CONFIRMED "BURNED ELECTRICAL" ODOR FROM ALTITUDE AWARENESS PANEL.  ALSO FOUND INSTRUMENT LIGHT POWER SUPPLY OUTPUT AT 118VAC.  R & R THE INSTRUMENT LIGHT POWER SUPPLY AND THE ALTITUDE AWARENESS PANEL.
